Toggle Main Menu Toggle Search

ePrints

A permeability-porosity relationship for mudstones

Lookup NU author(s): Professor Andrew Aplin

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Yang YL, Aplin AC

Publication type: Article

Journal: Marine and Petroleum Geology

Year: 2010

Volume: 27

Issue: 8

Pages: 1692-1697

ISSN (print): 0264-8172

ISSN (electronic): 1873-4073

Publisher: Elsevier Ltd

URL: http://dx.doi.org/10.1016/j.marpetgeo.2009.07.001

DOI: 10.1016/j.marpetgeo.2009.07.001

Notes: 33rd International Geological Congress. Oslo, Norway. 6-14 August 2008.


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share